# SDR ASAA1057923

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,066 hours, 3,305 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Balance Weight
- Part number: 9111M35P14
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL360 & FL380 NOTICEABLE OUT OF SYNC VIBRATION APPARENTLY FROM RIGHT ENGINE.  VIBRATION NOT NOTICEABLE AT CLIMB POWER SETTINGS.  LEFT VIB READS 1.0 RIGHT VIB VARIES BETWEEN 1.4 & 1.6.  ALL OTHER ENG INDICATIONS NORMAL.  RAN ENG CONFIRMED ENG NR 2 VIB AT 1.7 AT 70 PERCENT N1 COMPLETED THE FAN TRIM BALANCE.  REMOVED WEIGHT 13 P07, INSTALLED P05 REMOVED WEIGHT 22 P07, INSTALLED P05 REF MM 71 00 00 750 803 F00.  PERFORMED NR 2 ENG RUN VIBRATION LEVELS AS NOTED N1 30% .3 40% .3 50% .2 60% .3 70% .6 80% .2 90% .2, OPS CHECK OK.  OK FOR SERVICE.
